# SDR ASAA2022021537740

- Difficulty date: February 15, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 33,133 hours, 11,129 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: D5451863320190
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC 545400-01-1-VAM RH UPPER SPAR FOUND 3 CRACKS IN AREA 4 AND 1 CRACK IN AREA 6 OUTBOARD CORNER FITTING REF STEP 20 & 21 GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR ON RH PYLON AFT FIXED UPPER SPAR BETWEEN RIB 14-15 PER TC 545400-01-1-VAM RH REPAIRS.
